导师简介——高庆武

发布时间:2018-09-24浏览次数:4203

姓名:高庆武

政治面貌:中共党员

最后学位:博士

岗位职称:教授、硕导

研究领域:保险精算与风险管理、统计学在流行疫情与网络舆情应对中的应用

教学课程:本科生:数理金融、保险精算学、应用随机过程、概率论与数理统计、微积分、数学简史

          研究生:现代精算风险理论、精算与金融风险管理

办公室:竞东503

电话:15195885016

Email: qwgao@aliyun.com    

通讯地址:南京市浦口区雨山西路86

邮编:211815

 

学习简历

2000.09-2004.06 曲阜师范大学数学科学学院数学与应用数学专业理学学士

2004.09-2007.06 南开大学数学学院概率论与数理统计专业理学硕士

2007.09-2010.06 苏州大学数学科学学院概率论与数理统计专业理学博士

工作简历

2018.04-2019.04  纽约州立大学布法罗分校工业与系统工程系访问学者

2015.06-至今  南京大学工程管理学院博士后

2010.06-至今  南京审计大学统计与数学学院讲师、副教授、教授


主持课题

1.      具有广泛相依结构的风险模型的渐近分析及其应用,国家自然科学基金面上项目,项目批准号:11871289(协作项目负责人)

2.      含有投资回报和相依结构的保险风险模型破产概率的渐近性研究,国家自然科学基金青年基金项目,项目批准号:11501295(主持人)

3.      含利率的相依重尾风险模型破产概率的渐近性态,国家自然科学基金专项基金项目,项目批准号:11326176(主持人)

4.      具有延迟巨额理赔风险的保险公司破产概率近似估计与最优投资策略研究,教育部人文社会科学基金青年项目,批准号:20YJCZH034(主持人)

5.      极端事件和风险投资对保险公司破产风险的影响研究,中国博士后科学基金面上项目,项目批准号: 2015M580415(主持人)

6.      含相依结构的随机加权和渐近理论及其在保险中的应用,江苏省自然科学基金面上项目,项目批准号:BK20151459(主持人)

7.      基于极值理论的金融保险公司破产风险管理与最优投资策略研究,江苏省社会科学基金青年项目,项目批准号:16GLC006 (主持人)

8.      基于随机加权和的相依风险模型的破产概率,江苏省高校自然科学基金面上项目,项目批准号:13KJB110014(主持人)

9.      具有随机投资收益的保险公司破产概率渐近分析与最优投资策略研究,江苏省博士后科研资助项目,项目批准号:1501004B(主持人)

10.  金融风险模型中考虑巨灾风险和投资风险的破产风险分析与投资策略研究,江苏省金融工程重点实验室开放课题,项目批准号:NSK2015-06(主持人)


代表性论文(*表示通讯作者)

1.      Qingwu Gao, Jun Zhuang, Ting Wu*, Houcai Shen, Transmission dynamics and quarantine control of COVID-19 in cluster community: A new transmission-quarantine model with case study for Diamond Princess, Mathematical Models and Methods in Applied Science 31(3) (2021), 619-648. DOI: 10.1142/S0218202521500147 (SCI一区)

2.      Meiling Jiang#, Qingwu Gao#, Jun Zhuang*, Reciprocal spreading and debunking processes of online misinformation: A new rumor spreading–debunking model with a case study, Physica A 565 (2021) 125572. (SSCI一区、SCI 二区)

3.      Xijun Liu, Qingwu Gao*, Uniform asymptotics for the compound risk model with dependence structures and constant force of interest, Stochastics (2021), DOI: 10.1080/17442508.2021.1915316.SCI

4.      Rui Hu, Qingwu Gao*, Bairong Wang, Dynamics and control of worm epidemic based on mobile networks by SEIQR-type model with saturated incidence rate, Discrete Dynamics in Nature and Society (2021), 1-22.SCI三区)

5.      Qingwu Gao*, Dingcheng Wang, Asymptotic ruin probability in the delay-claims risk model with by-claims arriving according to a counting process, Dynam. Syst. Appl. 2021, Forthcoming.SCI

6.      Qingwu Gao*XijunLiuChunrong ChaiAsymptotic bounds for precise large deviations in a compound risk model under dependence structures, Journal of Mathematical Inequalities 14(4) (2020), 1067-1082.SCI三区)

7.      Qingwu Gao*, Jun Zhuang, Stability Analysis and Control Strategies for Worm Attack in Mobile Networks via a VEIQS Propagation Model, Appl. Math. Comput Volume 368, 1 March 2020, 124584. (SCI一区)

8.      Qingwu Gao*, Xijun Liu, Randomly weighted sums of conditionally dependent and dominated varying-tailed increments with application to ruin theory, J. Korean Stat. Soci. (2020) 49:596–624. (SCI)

9.      Xijun Liu#, Qingwu Gao*#, Ming Liu, Large deviations for the stochastic present value of aggregate claims in the nonstandard compound renewal risk model with widely upper Orthant dependent claims, Communications in Statistics-Theory and Methods, 49(13) (2020), 3073-3093.SCIEI

10.  Qingwu Gao*, Jun Zhuang, Asymptotics for a delay-claim risk model with diffusion,dependence structures and constant force of interest, J. Comput. Appl. Math. 353 (2019) 219-231. SSCI一区、SCI二区

11.  Qingwu Gao*, Large Deviations for the Discounted Aggregate Claims in Time-Dependent Risk Model with Constant Interest Force, Filomat 33(1) (2019) 65-79.SCI

12.  Qingwu Gao*, Xijun Liu, Asymptotic tail probability of weighted infinite sum of conditionally dependent and consistently varying tailed random variables, J. Inequal. Appl. 120 (2019), https://doi.org/10.1186/s13660-019-2067-x. SCI

13.  Qingwu Gao*, Uniform Asymptotics for a Delay-Claims Risk Model with Constant Force of Interest and By-Claims Arriving according to a Counting Process, Math. Probl. Eng. 2019. SCIEI

14.  Xijun Liu, Changjun Yu, Qingwu Gao*, 2017, Precise large deviations of aggregate claim amount in a dependent renewal risk model, Communications in Statistics-Theory and Methods 46(5), 2354-2363.SCIEI

15.  Qingwu Gao*, Zhongquan Huang, Houcai Shen, Juan Zheng, 2016, Asymptotics for random-time ruin probability in a time-dependent renewal risk model with subexponential claims, Journal of Industrial and Management Optimization 12(1), 31-43.SCI

16.  Xijun Liu, Qingwu Gao*, Ermin Gao, 2016, Uniform asymptotics for ruin probability of a two-dimensional dependent renewal risk model, Communications in Statistics-Theory and Methods 45(20), 6045-6060. (SCIEI

17.  Xijun Liu, Qingwu Gao*, 2016, Uniformly asymptotic behavior for the tail probability of discounted aggregate claims in the time-dependent risk model with upper tail asymptotically independent claims, Communications in Statistics-Theory and Methods 45(18), 5341-5354.SCIEI

18.  Qingwu Gao*, Na Jin, 2015, Randomly weighted sums of pairwise quasi upper-tail independent increments with application to risk theory, Communications in Statistics-Theory and Methods 44(18), 3885-3902.SCIEI

19.  Qingwu Gao*, Erli Zhang, Na Jin, 2015, The ultimate ruin probability of a dependent delayed-claims risk model perturbed by diffusion with constant force of interest, Bulletin of the Korean Mathematical Society 52(3), 895-906.SCI

20.  Qingwu Gao *, Xiuzhu Yang, 2014Asymptotic ruin probabilities in a generalized bidimensional risk model perturbed by diffusion with constant force of interest, Journal of Mathematical Analysis and Applications 419, 1193-1213. (SCI 二区)

21.  Qingwu Gao *, Di Bao, 2014, Asymptotic ruin probabilities in a generalized jump-diffusion risk model with constant force of interest, Journal of the Korean Mathematical Society 51(4), 735-749. (SCI)

22.  Qingwu Gao*, Na Jin, Houcai Shen, 2014, Asymptotic behavior of the finite time ruin probability with pairwise quasi asymptotically independent claims and constant interest force, Rocky Mountain Journal of Mathematics 44(5), 1503-1528. (SCI)

23.  Tao Jiang, Qingwu Gao, Yuebao Wang*, 2014, Max-sum equivalence of conditionally dependent random variables, Statistics and Probability Letters 84: 60-66.SCI

24.  Yang Yang*, Qingwu Gao, 2014, On closure properties of heavy-tailed distributions for random sums, Lithuanian Mathematical Journal 54(3), 366-377.SCI

25.  Qingwu Gao*, Xijun Liu, 2013, Uniform asymptotics for the finite-time ruin probability with upper tail asymptotically independent claims and constant force of interest, Statistics and Probability Letters 83(6): 1527-1538.SCI

26.  Qingwu Gao*,Yu Liu, Georgios Psarrakos, Yuebao Wang, 2013, On asymptotic equivalence among the solutions of some defective renewal equations, Lithuanian Mathematical Journal 53(4): 391-405.SCI

27.  Qingwu Gao*, Yang Yang, 2013. Uniform asymptotics for the finite time ruin probability in a general risk model with pairwise quasi asymptotically independent claims and constant interest force, Bulletin of the Korean Mathematical Society 50(2): 611-626, 2013.SCI

28.  Kaiyong Wang, Yuebao Wang*, Qingwu Gao, 2013, Uniform asymptotics for the finite time ruin probability of a dependent risk model with a constant interest rate, Methodology and Computing in Applied Probability 15(1): 109-124.SCI

29.  杨洋*,林金官,高庆武,2013, 时间相依更新风险模型中无限时绝对破产概率的渐近性, 中国科学(A ) 43(2) : 173-184

30.  Qingwu Gao*, Peng Gu, Na Jin, 2012, Asymptotic Behavior of the Finite-Time Ruin Probability with Constant Interest Force and WUOD Heavy-Tailed Claims, Asia-Pacific Journal of Risk and Insurance 6(1), DOI: 13.1515/2153-3792.1129.

31.  Xijun Liu, Qingwu Gao, Yuebao Wang*, 2012, A note on a dependent risk model with constant interest rate, Statistics and Probability Letters 82(4): 707-712.SCI

32.  Yuebao Wang*,Yawei Li, Qingwu Gao, 2011, On the exponential inequality for acceptable random variables, Journal of Inequalities and Applications 40, DOI:10.1186/1029-242X-2011 -40.SCI

33.  Qingwu Gao, Yuebao Wang*, 2010, Randomly weighted sums with dominatedly varying-tailed increments and application to risk theory, Journal of the Korean Statistical Society 39(3): 305-314, 2010.SCI

34.  Qingwu Gao, Yuebao Wang*, 2009, Ruin probability and local ruin probability in the random multi-delayed renewal risk model, Statistics and Probability Letters 79: 588-596, 2009.SCI

35.  Yuebao Wang*, Qingwu Gao, Kaiyong Wang, Xijun Liu, 2009, Random time ruin probability for thr renewal risk model with heavy-tailed claims, Journal of Industrial and Management Optimization, 719-736, 2009.SCI


获奖情况

1. 2021江苏省青蓝工程中青年学科带头人

2. 2020年、2016南京审计大学润泽学者

3. 2020江苏省第三届本科高校青年教师教学竞赛二等奖

4. 2019南京审计大学第八届青年教师教学竞赛一等奖

5. 2017南京审计大学吾爱吾师”——我最喜爱的老师提名奖

6. 2016江苏省青蓝工程优秀青年骨干教师,考核等级:优秀(2019

7. 2015南京市第十一届自然科学优秀学术论文奖

8. 2015江苏省政府留学奖学金

9. 2014江苏省第一届本科高校青年教师教学竞赛优胜奖

10. 2014南京审计大学第五届校长奖教金

11. 2014南京审计大学第六届青年教师教学竞赛三等奖

12. 2013南京审计大学教学质量奖

13. 2013-至今《美国数学评论》评论员 (NO.101896)